# SDR SWIA2020021848513

- Difficulty date: December 3, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH V/STAB TO FUSELAGE ATTACHMENT DRAG ANGLE POSSIBLE CRACK. MARKED   (C-CHECK) RO 2/14/2020   CRACK CONFIRMED WITH NDT, COMPLIED WITH V. STAB DRAG ANGLE REPAIR REF CRJ 900 SRM.  COMPLETED FORM M-337. SEE CONTINUATION CARD FOR DETAILS.
